3 doctors weighed in:
Are there any drugs that will cause you to become depressed as a teenager?
3 doctors weighed in

Dr. William Holmes
Pediatrics - Psychiatry
1 doctor agrees
In brief: Yes
Thete are lots of meds that can potentially cause a side effect of depression.
If you have concerns that this is happening it is important to check with your doctor.

In brief: Yes
Thete are lots of meds that can potentially cause a side effect of depression.
If you have concerns that this is happening it is important to check with your doctor.
Dr. William Holmes
Dr. William Holmes
Thank
Dr. Donald Hazlett
Psychiatry
1 doctor agrees
In brief: Yes there are some.
Individual responses vary so medication, street drugs, supplements, herbal remedies, alcohol and birth contronl all have to be included.
Alcohol is universally a depressant, only varying in severity. Birth control medication has a reputation of causing depression. Opioid medications are depressants and stimulant drugs can cause depression when one comes down off the high - suicidal in cocaine.

In brief: Yes there are some.
Individual responses vary so medication, street drugs, supplements, herbal remedies, alcohol and birth contronl all have to be included.
Alcohol is universally a depressant, only varying in severity. Birth control medication has a reputation of causing depression. Opioid medications are depressants and stimulant drugs can cause depression when one comes down off the high - suicidal in cocaine.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
833K people helped
Continue
107,000 doctors available
Read more answers from doctors